# SDR USAA2013071100043

- Difficulty date: June 20, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR24, -Y765.  REPLACED SEAT TRACK AT FR24, -Y765 IAW SRM 51-72-11, DWG D53112812 AND D53115054.
